Male yeast infectionHi there, I guess things must've reached a desperate point when you've logged into an internet medical forum, so here I am.
Currently I'm in South Korea as a foreign English teacher and I've had a yeast infection (im 98% sure) from just before I arrived.
At first the red mark on the end of my penis was something I could put down to an iritant from sex (I was regularly having sex with a woman back home who later informed me that she did NOT have a yeast infection).
Then, about 1 month in I thought that the mark, which would go away and then come back after being treated with a foot fungus cream was instead genital herpes, got tested and it turned out negative.
Something that seemed to correlate with the symptoms that I was seeing (now i wonder if it may be chylamdia though?).
Relieved, I thought it was nothing, continued to self medicate with atheletes foot cream. Finally went to a korean urologist when I saw blood in my urine, who took a urine test and told me I had an infection.
I am not circumcised and have been continually trying pills and creams for 2 months(though apparently the creams for yeast in korea are very weak) and they work for a time and then it recurs.
Though nothing worse than it originally seemed, but always at its worst after sex.
I must confess that during this time I have had sexual contact with my fiance, who says she doesn't have an infection which may've been stupid. Also I have been convinced once or twice to drink whilst on the medication. Something which apparently negates the effect.
I was also aware of the damage that antibiotics could do to my natural biotics so have been taking Yakult pro- biotic yoghurt drinks whilst on the treatment to balance it out.
generally I'm not 100% behind homeopathic treatments but feel it ridiculous that doctors would prescribe me antibiotics that I've heard only make it worse!
I'm desperate for options, opinions and clarification on exactly how this yeast thing works.
All up I have had this for at least 5 months, have been treating myself with antibiotics for 1 month, been using creams for 4 months and have not once ever known what was going on.
Please help me, this is terribly emotionally distressing, especially since I've just got engaged, and feel disgusting around my fiancee.
samual21 on 2010-11-01
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.